


default search action
Journal of Graph Theory, Volume 47
Volume 47, Number 1, September 2004
- Michael J. Pelsmajer:

Equitable list-coloring for graphs of maximum degree 3. 1-8 - Maria Axenovich, Tao Jiang, André Kündgen

:
Bipartite anti-Ramsey numbers of cycles. 9-28 - Jørgen Bang-Jensen

, Stephan Brandt:
Subgraphs in vertex neighborhoods of Kr-free graphs. 29-38 - Vladimir Nikiforov, Richard H. Schelp:

Cycles and paths in graphs with large minimal degree. 39-52 - Lev Yu. Glebsky

, Gelasio Salazar:
The crossing number of Cm × Cn is as conjectured for n >= m(m + 1). 53-72
Volume 47, Number 2, October 2004
- Michael Plantholt:

Overfull conjecture for graphs with high minimum degree. 73-80 - Tomasz Luczak

, Jaroslav Nesetril
:
Note on projective graphs. 81-86 - Frédéric Havet:

Pancyclic arcs and connectivity in tournaments. 87-110 - Tomasz Luczak

, Florian Pfender
:
Claw-free 3-connected P11-free graphs are hamiltonian. 111-121 - Artem V. Pyatkin

:
Interval coloring of (3, 4)-biregular bipartite graphs having large cubic subgraphs. 122-128 - Daphne Der-Fen Liu, Xuding Zhu:

Fractional chromatic number and circular chromatic number for distance graphs with large clique size. 129-146 - Xingxing Yu:

Infinite paths in planar graphs I: Graphs with radial nets. 147-162
Volume 47, Number 3, November 2004
- Guillaume Fertin

, André Raspaud, Bruce A. Reed:
Star coloring of graphs. 163-182 - Ronald J. Gould, Tomasz Luczak

, Florian Pfender
:
Pancyclicity of 3-connected graphs: Pairs of forbidden subgraphs. 183-202 - Peter Keevash, Benny Sudakov:

Packing triangles in a graph and its complement. 203-216 - S. Louis Hakimi, Edward F. Schmeichel:

Improved bounds for the chromatic number of a graph. 217-225 - Hamed Hatami, Ruzbeh Tusserkani:

On the complexity of the circular chromatic number. 226-230 - Xiaodong Xu, Xie Zheng, Stanislaw P. Radziszowski:

A constructive approach for the lower bounds on the Ramsey numbers R (s, t). 231-239
Volume 47, Number 4, December 2004
- Liang Sun, Xingxing Yu:

Positively curved cubic plane graphs are finite. 241-274 - Isolde Adler:

Marshals, monotone marshals, and hypertree-width. 275-296 - Noga Alon, Gil Kaplan, Arieh Lev, Yehuda Roditty, Raphael Yuster:

Dense graphs are antimagic. 297-309 - Andrzej Kisielewicz, Wojciech Peisert:

Pseudo-random properties of self-complementary symmetric graphs. 310-316 - Yaming Yu:

Forbidden minors for wye-delta-wye reducibility. 317-321

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














